# SDR CKSA98665

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B380853
- Condition: Corroded
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CAP 65B38085 AT AFT MAIN DECK ZONE 200, STA 1700 WL 199 LBL 18 TO LBL 23 HAS LEVEL 2 EXFOLIATED CORROSION ON AFT EDGE OF -3 CAP.  REPAIRED IAW ASA CKF-AMD-127 SUPP SHT 1 AND 2.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR 016U6390-554-IO1, CPCP TASK CARD NR C53-210-01-03.
